# SDR KY1R202312220001

- Difficulty date: December 22, 2023
- Submitted: December 22, 2023
- Operation: General aviation
- Filed by: Maryland State Police Aviation Command, repair station KY1R287K
- Aircraft: N388MD
- Make and model: Agusta AB139
- Aircraft serial: 41336
- Aircraft time: 3,164 hours, 12,144 cycles
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Stud
- Part number: MS51989105D15
- Part serial: NA
- Condition: Fractured
- Location: C/P T/R Pedal
- Part time: 3,164 hours, 12,144 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: C

## Discrepancy

DURING AIRCRAFT RUN, AND RELEASE OF PARKING BRAKE, PILOT'S RIGHT YAW PEDAL STUD BROKEWHICH AFFIXES THE BRAKE CYLINDER TO THE PEDAL ASSEMBLY, WHICH LED TO THE INABILITY FOR THE PILOT IN COMMAND TO USE THE THE RIGHT BRAKE. THE PILOT SECOND IN COMMAND APPLIED BRAKES,AND AIRCRAFT SHUT DOWN, CANCELLING THE FLIGHT.  THIS IS THE 3RD OCCURRENCE OF FAILURE WITHIN THE FLEET OF 10 AW139 AIRCRAFT, WITH A COMBINED FH TOTAL OF 29000 HOURS.
